A1 Journal article (refereed)
Weakly controlled Moran constructions and iterated functions systems in metric spaces (2011)


Rajala, T., & Vilppolainen, M. (2011). Weakly controlled Moran constructions and iterated functions systems in metric spaces. Illinois Journal of Mathematics, 55(3), 1015-1051. https://doi.org/10.1215/ijm/1369841795


JYU authors or editors


Publication details

All authors or editors: Rajala, Tapio; Vilppolainen, Markku

Journal or series: Illinois Journal of Mathematics

ISSN: 0019-2082

Publication year: 2011

Volume: 55

Issue number: 3

Pages range: 1015-1051

Publisher: University of Illinois

Place of Publication: Urbana-Champaign, IL, USA

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1215/ijm/1369841795

Persistent website address: http://projecteuclid.org/euclid.ijm/1369841795

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/63155

Additional information: Lehden kyseinen numero ilmestyi vasta toukokuussa 2013.


Free keywords: Moran construction; semiconformal iterated function system; finite clustering property; ball condition; open set condition; Hausdorff measure; Hausdorff dimension


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-20-09 at 15:38